# SDR CA151007004

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR REPORTED AN OIL ODOR IN THE CABIN. TROUBLESHOOTING ONGOING.
